MAUDE Adverse Event Report: SHENYANG HENYI ENTERPRISE CO. DRIVE DEVILBISS HEALTHCARE; LIFT, PATIENT, NON-AC-POWERED

SHENYANG HENYI ENTERPRISE CO. DRIVE DEVILBISS HEALTHCARE; LIFT, PATIENT, NON-AC-POWERED
Model Number 13023SV
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Bruise/Contusion (1754); Vertebral Fracture (4520)
Date of Event 10/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Drive devilbiss healthcare was notified of an incident involving a patient lift by the end user's daughter who stated the end user's caretaker was attempting to transfer the end user in the lift when the lift fell on top of the patient.The end user's daughter stated that the caretaker was using the lift to move the end user further than she should have been, and also noticed that the back left caster assembly was not swiveling properly, however it is unclear what caused the lift to tip over.Product labeling states that the "lift is not a transport device.It is intended to transfer an individual from one resting surface to another (such as a bed to a wheelchair).Moving a person suspended in a sling over any distance is not recommended." the end user sustained a fracture in her neck and bruising to her face and was admitted to the hospital and rehabilitation for 3 months.As part of its complaint review and evaluation process, drive devilbiss healthcare will also notify the manufacturer of the product about this complaint.

Brand Name
DRIVE DEVILBISS HEALTHCARE
Common Device Name
LIFT, PATIENT, NON-AC-POWERED
Manufacturer (Section D)
SHENYANG HENYI ENTERPRISE CO.
no.386-3 qingnian st.
heping dist.
shenyang, 11000 4
CH  110004
MDR Report Key19818548
Report Number2438477-2024-00039
Device Sequence Number8684457
Product Code FSA
UDI-Device Identifier00822383135441
UDI-Public00822383135441
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/24/2024
Report Date (Section F) 07/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number13023SV
Device Catalogue Number13023SV
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/15/2024
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/03/2024
Event Location Home
Date Report to Manufacturer07/24/2024
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/24/2024
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age79 YR
Patient SexFemale
Date Report Sent to FDA07/24/2024